# SDR RRXA991465

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT WING, L/E UPPER SKIN BETWEEN STA XFS 341.50 VOID AND STA XFS 6.225.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  SKIN IAW FAA APPROVED DER ENGINEERING SKETCH NR SK-087-252, 8110-3 APPROVED.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
